# SDR HALA2010010900037

- Difficulty date: January 9, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 19,698 hours, 22,807 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 203-242
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND ON FWD CABIN SEAT TRACK, BETWEEN STA 203-242 RBL 21 INCH.  REMOVED CORROSION AT FWD CABIN SEAT TRACK BETWEEN STA 203 TO STA 242 RBL 21 INCH.  FOUND TO BE OUT OF LIMITS PER REF B717 SRM 53-20-52.  REMOVED SEAT TRACK AT STA 203 - 265.5 RBL 21 INCH IAW DC9 SRM 53-05, FIG 4F.  INSTALLED SEAT TRACK SECTION AT STA 203 TO STA 265.5 RBL 22 AS PER B717 SRM 53-05 FIG 4F.
